International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 3, Pages 335-338
Fixed-point-free embeddings of graphs in their complements
Carleton College, Northfield 55057, Minnesota, USA
Received 20 January 1978
Copyright © 1978 Seymour Schuster. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The following is proved: If is a labeled graph where , then there exists an isomorphic embedding of in its complement such that has no fixed vertices. The extension to graphs is also considered.